# SDR KCSA201404141044

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N746CK
- Make and model: Boeing 747246F
- Aircraft serial: 22989
- Aircraft time: 117,706 hours, 23,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598, OTBD CHORD HAS A CRACK IN FASTENER HOLE AT S12R, COMMON TO LOWER FWD SPLICE FITTING.
